It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by dotty on March 29, 2000 at 23:10:32:

In Reply to: Re: childs reaction to adderall posted by Mary on March 06, 2000 at 01:21:24:

My daughter is 7 and has been on aderall since school started. they have increased her medication twice. i was told not to take her off all at once because it can cause a withdrawl just as any other drug that can be addicting. this is not the first medication they have tried but it seems the only one that may work. unfortunately we have tried several and what you are describing sounds similar to her reaction to ritalin. she became withdrawn, but at the same time became more agressive towards my son who is only 4. I took her off the ritalin immediately and then called the doctor the following day. they switched medications immediately. I recommend that you call the doctor ASAP because this can be a major problem with the medications reaction in your child's system. Make sure that you study up on all the medications they tell you about, and don't try one you feel is unsafe.
: : My 10 year old is on adderall and has been for several months, however, it seems as if the longer she's on it, the more they increase and the less good it seems to be doing. Since the last increase, she has become increasingly depressed, very very angry and describing feelings of being in a small cage and bouncing off walls...she is also gifted and many of the add traits are also negative traits of gifted children so it is hard to tell what's what. I am very concerned with this behavior and took her off the adderall for the last 24 hours and she is happier than she's been in months. I am not sure what to think and the doctor's don't seem to offer much unless I tell them my ideas. I feel like I have to diagnose everything and determine everything and don't know anyone else going through same. Can anyone help?

: When you see disturbing behavior as a result of a medication you need to request that the doctor take them off the medication that is causing the problem and try something else. If the doctor refuses to change the medication and you know that is doing more harm then good then it is time to consider changing doctors.


Follow Ups

All times are GMT -7. The time now is 03:08 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!